MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC - SINGAPORE RESOLVE® LOCKING DRAINAGE.; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE

MERIT MEDICAL SYSTEMS INC - SINGAPORE RESOLVE® LOCKING DRAINAGE.; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Catalog Number RLC-8-038MB/C
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A supplemental report will be submitted once the evaluation is complete.
 
Event or Problem Description
The account alleges that the outside hub of the resolve locking drainage catheter broke/detached after placement.The catheters were placed for ascites and nephrostomy fluid drainage.A new drainage catheter was placed for this patient.The device is expected to return for a full engineering evaluation.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
RESOLVE® LOCKING DRAINAGE.
Common Device Name
SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC - SINGAPORE
198 yishun ave7
singapore 76892 6
SN  768926
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC - SINGAPORE
198 yishun ave7
singapore 76892 6
SN   768926
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012531600
MDR Report Key21990152
Report Number3011642792-2025-00065
Device Sequence Number8388858
Product Code DXN
UDI-Device Identifier00884450580714
UDI-Public884450580714
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRLC-8-038MB/C
Device Lot NumberI3085041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown